# SDR SIMA973012

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: S5367131123051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED THE RIGHT UPPER SECTION OF FRAME 37 CORRODED AT STRINGER 14.  MAINTENANCE REPAIRED FRAMES 37 IAW SRM 53-67-70.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
